# SDR ASOA20150502105

- Difficulty date: May 2, 2015
- Submitted: May 2, 2015
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 33,708 hours, 19,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FUSELAGE SKIN AT FRAME 79, STRINGER 5L-6L RIVET SKIN CRACKED.  MAINTENANCE REPAIRED LT FUSELAGE SKIN AND INSTALLED SKIN BUSHING AND RESTORED ORIGINAL FINISH ON LT FUSELAGE SKIN AT FRAME 79, STRINGER 5L-6L IAW EC5330-03009.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
